Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Surgery done for spinal TB. Hallucination due to heavy medications. Will it get completely cured?.

My husband underwent surgery for spinal TB he was on a four drug treatment since then hes got Titanium plates to support,now after 10 months he has started hallucinations so the docs have reduced his medication and to get an MRI done after which they can stop the medication as he also has a neuro problem 12 yrs old ,can a TB patient have a relapse or do they get completely cured.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query,

some of the TB medications have neurological side effects hence the advised by the doctors i would also advise you to gradually taper the drugs.
the period after stoppage of treatment is very critical.hence proper precaution needs to be taken to prevent any recurrence of TB.

the best way to prevent recurrance is to complete the drug course.and have regular x-rays,to see the prognosis.

thank you,
wishing you good health.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor